# SDR GUU2001F00013

- Difficulty date: April 28, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 1303800455
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9507 - EYW-TPA - DURING FLIGHT, LEFT ENGINE OIL TEMPERATURE WENT TO 130 DEGREES AND BANGING NOISES WERE HEARD COMING FROM THE ENGINE.  TROUBLESHOT OIL TEMPERATURE SYSTEM.  DETERMINED OIL TEMPERATURE INDICTOR TO BE AT FAULT.  REMOVED AND REPLACED INDICATOR.  PERFORMED ENGINE RUNS, NO BANGING NOISES DETECTED.  OPERATIONAL CHECK NORMAL.  (M)
